The inverse problem concerning symmetries of ordinary differential equations

Impacto

Downloads

Downloads per month over past year

Gonzalez Gascón, F. and González López, Artemio (1988) The inverse problem concerning symmetries of ordinary differential equations. Journal of mathematical physics, 29 (3). pp. 618-621. ISSN 0022-2488

[thumbnail of gascon19libre.pdf]
Preview
PDF
324kB

Official URL: http://dx.doi.org/10.1063/1.528000






Item Type:Article
Additional Information:

© American Institute of Physics.

Uncontrolled Keywords:Physics, Mathematical
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32926
Deposited On:28 Aug 2015 08:30
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page